The second homogeneous imperfect-thermal-contact boundary-value problem
Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 1010-1013
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_5_a10,
author = {A. M. Abasov},
title = {The second homogeneous imperfect-thermal-contact boundary-value problem},
journal = {Doklady Akademii Nauk},
pages = {1010--1013},
year = {1969},
volume = {185},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a10/}
}
A. M. Abasov. The second homogeneous imperfect-thermal-contact boundary-value problem. Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 1010-1013. http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a10/